JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CURVATURE BOUNDS OF EUCLIDEAN CONES OF SPHERES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CURVATURE BOUNDS OF EUCLIDEAN CONES OF SPHERES
Chai, Y.D.; Kim, Yong-Il; Lee, Doo-Hann;
  PDF(new window)
 Abstract
In this paper, we obtain the optimal condition of the curvature bounds guaranteeing that Euclidean cones over Aleksandrov spaces of curvature bounded above preserve the curvature bounds, by considering the Euclidean cone CS over n-dimensional sphere S of radius r. More precisely, we show that for r<1, the Euclidean cone CS of S is a CBB(0) space, but not a CBA()-space for any real R.
 Keywords
Euclidean cone;Aleksandrov spaces;interior metrics;
 Language
English
 Cited by
1.
The Deformation Spaces of Projective Structures on 3-Dimensional Coxeter Orbifolds, Geometriae Dedicata, 2006, 119, 1, 69  crossref(new windwow)
 References
1.
Russian Math. Surveys, vol.41. 3, pp.1-54

2.
Russian Math. Surveys, vol.47. 2, pp.1-58

3.
Lecture notes on spring semester 1994/95 academic year,

4.
Ann. Global Anal. Geom., vol.15. pp.263-275 crossref(new window)

5.
Manuscripta math., vol.86. pp.137-147 crossref(new window)